Alert archive / Texas / Severe Thunderstorm Warnings in 2016
Severe Thunderstorm Warning 44, NWS Brownsville, TX
NWS Brownsville, TX issued this severe thunderstorm warning at May 17, 2016, 8:30 PM CDT for Brooks County, Jim Hogg County, Texas. It was in force for 90 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 17, 2016, 8:30 PM CDT (01:30 UTC)
- Expired
- May 17, 2016, 10:00 PM CDT
- In force
- 90 min
- Issued by
- NWS Brownsville, TX
- Area
- Storm-based polygon
- Tornado
- Possible
- Hail
- 2.0 in
- Wind
- 70.0 mph
Counties Brooks County, TX, Jim Hogg County, TX
The radar
The Corpus Christi radar (KCRP), 112 km from the middle of the area, began a volume at 01:32 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 17, 6:20 PM CDT | Severe Thunderstorm Watch | SPC | 5 hr |
The nearest sounding before it
Corpus Christi, TX (KCRP), launched 00:00Z, 1.5 hours before the alert went out and 121 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 864 J/kg
- Mixed-layer CIN
- -182 J/kg
- Mixed-layer LCL
- 1374 m above ground
- 0-6 km bulk shear
- 42 kt
- 0-1 km storm-relative helicity
- -16 m²/s²
- 0-3 km storm-relative helicity
- 66 m²/s²
- Significant tornado parameter
- -0.0
- Supercell composite
- -1.7
The text
As transmitted.
577
WUUS54 KBRO 180130
SVRBRO
TXC047-247-180300-
/O.NEW.KBRO.SV.W.0044.160518T0130Z-160518T0300Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE BROWNSVILLE TX
830 PM CDT TUE MAY 17 2016
THE NATIONAL WEATHER SERVICE IN BROWNSVILLE HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
WESTERN BROOKS COUNTY IN DEEP SOUTH TEXAS...
NORTHEASTERN JIM HOGG COUNTY IN DEEP SOUTH TEXAS...
* UNTIL 1000 PM CDT
* AT 829 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 11 MILES
NORTHEAST OF AGUA NUEVA...MOVING EAST AT 5 MPH.
HAZARD...TWO INCH HAIL AND 70 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT HAIL
DAMAGE TO ROOFS...SIDING...WINDOWS AND PROPERTY. VEHICLE
DAMAGE WILL INCLUDE CRACKED OR SHATTERED WINDSHIELDS AND
MAJOR DENTS REQUIRING SIGNIFICANT REPAIRS. EXPECT
CONSIDERABLE TREE DAMAGE. WIND DAMAGE IS ALSO LIKELY TO
MOBILE HOMES...ROOFS...OUTBUILDINGS AND SOME WINDOWS.
POWER OUTAGES ARE LIKELY.
* LOCATIONS IMPACTED INCLUDE...
HIDALGO CITY PARK.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
PREPARE IMMEDIATELY FOR LARGE HAIL AND DEADLY CLOUD TO GROUND
LIGHTNING. SEEK SHELTER INSIDE A WELL-BUILT STRUCTURE. STAY AWAY FROM
WINDOWS.
THIS THUNDERSTORM IS CAPABLE OF PRODUCING ALL TYPES OF SEVERE
WEATHER...INCLUDING EXTREMELY LARGE HAIL...DESTRUCTIVE STRAIGHT LINE
WINDS...AND TORNADOES. MOVE QUICKLY TO A SAFE SHELTER...SUCH AS AN
INTERIOR ROOM...A BATHROOM OR CLOSET OR BASEMENT.
TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.
&&
LAT...LON 2725 9817 2686 9831 2699 9861 2726 9854
TIME...MOT...LOC 0129Z 292DEG 6KT 2703 9847
TORNADO...POSSIBLE
HAIL...2.00IN
WIND...70MPH
$$
CASTILLO1 follow-up statement
661
WWUS54 KBRO 180155
SVSBRO
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BROWNSVILLE TX
855 PM CDT TUE MAY 17 2016
TXC047-247-180300-
/O.CON.KBRO.SV.W.0044.000000T0000Z-160518T0300Z/
BROOKS TX-JIM HOGG TX-
855 PM CDT TUE MAY 17 2016
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1000 PM CDT
FOR WESTERN BROOKS AND NORTHEASTERN JIM HOGG COUNTIES...
AT 854 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 15 MILES NORTHEAST
OF AGUA NUEVA...MOVING NORTHEAST AT 10 MPH.
HAZARD...60 MPH WIND GUSTS AND HALF DOLLAR SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES...INCLUDING CRACKED WINDSHIELDS AND
MINOR EXTERIOR DENTS CAN EXPECTED. SOME DAMAGE TO CROPS AND
TREES IS EXPECTED. EXPECT MINOR WIND DAMAGE TO MOBILE
HOMES...SOME ROOFS...SIDING AND SOME FENCES. TREE LIMBS
WILL BLOW DOWN AND SMALL TREES WILL BE UPROOTED. DAMAGE TO
POWER LINES AND SOME POWER POLES IS EXPECTED.
LOCATIONS IMPACTED INCLUDE...
HIDALGO CITY PARK.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
PREPARE IMMEDIATELY FOR LARGE HAIL AND DEADLY CLOUD TO GROUND
LIGHTNING. SEEK SHELTER INSIDE A WELL-BUILT STRUCTURE. STAY AWAY FROM
WINDOWS.
THIS THUNDERSTORM IS CAPABLE OF PRODUCING ALL TYPES OF SEVERE WEATHER
INCLUDING EXTREMELY LARGE HAIL...DESTRUCTIVE STRAIGHT LINE WINDS AND
TORNADOES. MOVE QUICKLY TO A SAFE SHELTER...SUCH AS AN INTERIOR ROOM...
A BATHROOM OR CLOSET OR BASEMENT.
TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.
&&
LAT...LON 2725 9817 2686 9831 2704 9855 2726 9854
TIME...MOT...LOC 0154Z 234DEG 8KT 2705 9842
TORNADO...POSSIBLE
HAIL...1.25IN
WIND...60MPH
$$
CASTILLOWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Brownsville, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at May 17, 8:07 PM CDT, 23 minutes earlier.
Area forecast discussion, May 17, 8:07 PM CDT, 23 minutes before
Area Forecast Discussion...UPDATED National Weather Service BROWNSVILLE TX 807 PM CDT TUE MAY 17 2016 .DISCUSSION...Updated for latest aviation discussion below. && .AVIATION...The aviation forecast will hinge greatly on the convective trends over the next several hours with the t-storms firing to the north and west of the RGV. expect vfr/mvfr conditions to prevail over the next several hours with good vsbys. however as the convection builds south and east the potential for impacts for the RGV airports will increase later in the upcoming taf period. Gfs/gfslamp and nam numerical guidance are all going with a dry forecast throughout the next 24 hours. Am not confident how well the guidance like this will verify. So will include a mention of tempo/prob30 conv groups during the later periods of all three RGV TAF sites with mvfr ceilings dominating. && .PREV DISCUSSION... /issued 304 PM CDT TUE MAY 17 2016/ SHORT TERM (Tonight through Wednesday Night): Forecast challenge remains severe weather timing and areal coverage. SPC Day One outlook has been flip floping from marginal to slight risk which varies between 5-15 percent coverage. Day Two outlook continues to indicate the majority of our region under a Marginal risk which is only 5 percent chance of a severe thunderstorm. Given the uncertainty today and lower probability tomorrow will cut back on the Severe wording the forecast. We are not ruling out the chance of isolated large hail and damaging winds but confidence in widespread coverage is below average. latest model guidance continues to keep the most intense disturbances to our north with the cold front not expected to move into the region until late tonight or Wednesday. HRRR model suggest localized convection initializing over the Sierra Madre this afternoon if the low level inversion or cap breaks. Some pretty intense heating is taking place which would be the main trigger. These storms if they do develop will move eastward into a increasing unstable atmosphere which could support strong updrafts for an isolated supercells between 5 and 9pm. How far east they survive is difficult to say but western areas of the CWA will have the best shot this evening. another area of convection is forecast to develop over west central and south central Texas laster tonight models suggest this cluster to propagate south to southeast overnight. If these storms survive the cooling of the evening we might see scattered showers and isolated thunderstorms towards Wednesday morning. For Wednesday and Wednesdsay night...upper trough advances towards West Texas deepening our southwest flow and push the frontal boundary near our region. Expect convection to fire late morning into the afternoon and continue into Wednesday night as GFS and EC show a stronger disturbance passing just to our north. Low level convergence working with the upper speed divergence and the unstable atmosphere to keep at least moderate rain chances in the forecast. Plenty of moisture will pool south and along the front with dew points remaining in the 70s should provide a higher probability of heavy rainfall with amounts of 1-3 inches with isolated higher amounts. Some localized flooding is possible and a flash flood watch may have to be considered if lots of rain falls later tonight. LONG TERM (Thursday through Tuesday): Large upper level low over the Desert Southwest will move across Texas and combine with a cold front advancing Southward Thursday. Abundant moisture will be concentrated across Texas reaching up to 700MB. This will cause for showers and thunderstorms activity to initiate early Thursday and gradually progress eastward into the Lower Texas Gulf Waters through Friday. The latest convective outlook from SPC has the CWA under a Marginal Risk of Severe Weather. Main risk with this storms will be potential for hail, gusty winds and abundant rainfall. Localized heavy rainfall is possible Thursday which could lead to minor flooding. The Rainfall amounts will range between a quarter of an inch to half an inch and higher amounts of 1 to 2 inches are possible Thursday into Friday morning. As the low moves eastward into the Central Plains the deeper moisture lifts northward but still some lingering moisture remains over the area and the weak easterly flow will cause a few isolated showers to develop. Ridge begins to build into Fri but lingering moisture over the region with a light easterly flow already in place will provide much favorable conditions for sea breeze to develop with isolated showers and thunderstorms along the coast Friday afternoon. As the ridge amplifyes and another trough deepens along the west coast, tropical moisture surges northward along and East of the Sierra Madre. Convection will be favorable throught the weekend but isolated in nature and mainly favoring the west and central counties. Less chance of rain expected into Wednesday as there will be less moisture in the area to work with. High temperatures will be in the mid to upper 90s. Low temperatures will be ranging between the mid to upper 70s. MARINE: Now through Wednesday Night: A general light to moderate southeast to east wind and low to moderate swell will continue tonight through wednesday. winds back to the east Wednesday as a weakening frontal boundary nears the coastal bend and pulls up stationary across the Northern Coastal waters. Some concern for mariners will be increasing thunderstorms chances from later tonight and Wednesday. Thursday through Wednesday: Gradient will be weak through the period keeping low to moderate seas across the Gulf Waters. East to Southeast flow will be in place for the period with strong thunderstorms possible Thursday into Friday. More isolated activity is possibly into the weekend and early next week with higher chances near the coast. && .PRELIMINARY POINT TEMPS/POPS... BAYVIEW/PORT ISABEL 77 87 77 86 / 30 30 40 40 BROWNSVILLE 76 88 77 87 / 30 40 40 40 HARLINGEN 75 90 76 90 / 30 40 40 50 MCALLEN 76 91 76 93 / 40 40 50 50 RIO GRANDE CITY 76 93 75 94 / 50 40 50 50 SOUTH PADRE ISLAND 78 81 78 82 / 20 30 40 40 && .BRO Watches/Warnings/Advisories... TX...None. GM...None. && This product is also available on the web at: HTTP://WEATHER.GOV/RGV Short Term...60 Long Term/Upper Air/Graphicast...64
Hazardous weather outlook, May 17, 4:40 PM CDT, 3 hours 50 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE BROWNSVILLE TX 440 PM CDT TUE MAY 17 2016 TXZ248>257-181100- ZAPATA-JIM HOGG-BROOKS-KENEDY-STARR-HIDALGO-INLAND WILLACY- INLAND CAMERON-COASTAL WILLACY-COASTAL CAMERON- 440 PM CDT TUE MAY 17 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF DEEP SOUTH TEXAS. .DAY ONE...TONIGHT SEVERE THUNDERSTORMS...PRODUCING LARGE HAIL...DAMAGING WINDS...AND FLASH FLOODING...WILL BE POSSIBLE LATER TONIGHT ACROSS ZAPATA... STARR...JIM HOGG...BROOKS AND HIDALGO COUNTIES. STRONG THUNDERSTORMS PRODUCING SMALL HAIL...GUSTY WINDS AND LOCALLY HEAVY RAINS ARE POSSIBLE ACROSS CAMERON...WILLACY AND KENEDY COUNTIES. THERE IS A MODERATE RISK OF RIP CURRENTS AT THE BEACHES OF SOUTH PADRE ISLAND AND AT BOCA CHICA BEACH. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY ADDITIONAL STRONG TO SEVERE THUNDERSTORMS...PRODUCING LARGE HAIL ...DAMAGING WINDS...AND FLASH FLOODING...ARE POSSIBLE WEDNESDAY AND THURSDAY. AN ELEVATED RISK OF RIP CURRENTS IS POSSIBLE AT THE LOCAL BEACHES WEDNESDAY THROUGH SATURDAY. .SPOTTER INFORMATION STATEMENT... SKYWARN SPOTTER ACTIVATION MAY BE NEEDED TONIGHT...AND AGAIN FOR WEDNESDAY AND THURSDAY. GMZ130-132-135-150-155-170-175-181100- LAGUNA MADRE FROM THE PORT OF BROWNSVILLE TO THE ARROYO COLORADO- LAGUNA MADRE FROM THE ARROYO COLORADO TO 5 NM NORTH OF PORT MANSFIELD TX- LAGUNA MADRE FROM 5 NM NORTH OF PORT MANSFIELD TO BAFFIN BAY TX- COASTAL WATERS FROM PORT MANSFIELD TO THE RIO GRANDE OUT 20 NM- COASTAL WATERS FROM BAFFIN BAY TO PORT MANSFIELD OUT 20 NM- WATERS FROM PORT MANSFIELD TO THE RIO GRANDE EXTENDING FROM 20 TO 60 NM- WATERS FROM BAFFIN BAY TO PORT MANSFIELD EXTENDING FROM 20 TO 60 NM- 440 PM CDT TUE MAY 17 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE GULF OF MEXICO AND THE LAGUNA MADRE. .DAY ONE...TONIGHT ISOLATED STRONG THUNDERSTORMS WILL BE POSSIBLE ACROSS THE LOWER TEXAS BAY AND GULF WATERS LATER TONIGHT. SOME OF THESE STORMS MAY PRODUCE WIND GUSTS UP TO 35 KNOTS...SMALL HAIL AND PERIODS OF HEAVY RAINFALL. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SKYWARN SPOTTER ACTIVATION ALONG THE LOWER TEXAS COASTLINE MAY BE NEEDED TONIGHT...AND AGAIN FOR WEDNESDAY AND THURSDAY.
In the hours before
Special weather statement, May 17, 6:42 PM CDT, 1 hour 48 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BROWNSVILLE TX
642 PM CDT TUE MAY 17 2016
TXZ249-250-180030-
JIM HOGG TX-BROOKS TX-
642 PM CDT TUE MAY 17 2016
...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN STARR...NORTHEASTERN
ZAPATA...WESTERN BROOKS AND JIM HOGG COUNTIES UNTIL 730 PM CDT...
AT 642 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 9
MILES NORTHEAST OF AGUA NUEVA...MOVING NORTHWEST AT 25 MPH.
NICKEL SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.
LOCATIONS IMPACTED INCLUDE...
HEBBRONVILLE...AGUA NUEVA...GRUY STADIUM...SAN RAFAEL RANCH AIRPORT...
SOUTH FORK ESTATES...RANDADO...HEBBRONVILLE HIGH SCHOOL...PUESTA DEL SOL
AIRPORT...HIDALGO CITY PARK AND HEBBRONVILLE BORDER PATROL STATION.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO
STATIONS AND AVAILABLE TELEVISION STATIONS FOR ADDITIONAL INFORMATION
AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
&&
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1100 PM CDT FOR
CENTRAL TEXAS.
LAT...LON 2728 9852 2727 9852 2726 9848 2712 9811
2678 9850 2679 9865 2705 9896 2714 9896
2734 9867
TIME...MOT...LOC 2342Z 133DEG 21KT 2700 9849
CASTILLOThe office that day
Everything else NWS Brownsville, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 17, 7:27 PM CDT | Severe Thunderstorm Warning | BRO | Brooks, Jim Hogg | 63 min |
| May 17, 7:37 PM CDT | Areal Flood Advisory | BRO | Jim Hogg | 98 min |
| May 17, 7:38 PM CDT | Severe Thunderstorm Warning | BRO | Jim Hogg | 37 min |
| May 17, 8:02 PM CDT | Severe Thunderstorm Warning | BRO | Jim Hogg, Zapata | 88 min |
| May 17, 8:33 PM CDT | Flash Flood Warning | BRO | Brooks, Jim Hogg | 87 min |
| May 17, 9:12 PM CDT | Areal Flood Advisory | BRO | Jim Hogg | 93 min |
| May 17, 9:18 PM CDT | Severe Thunderstorm Warning | BRO | Brooks, Jim Hogg, Starr, Zapata | 61 min |
| May 17, 9:47 PM CDT | Special Weather Statement | BRO | Zapata | 58 min |
| May 17, 10:03 PM CDT | Special Weather Statement | BRO | Brooks | 42 min |
| May 17, 10:16 PM CDT | Severe Thunderstorm Warning | BRO | Zapata | 59 min |
| May 17, 10:32 PM CDT | Special Weather Statement | BRO | Brooks | 43 min |
| May 17, 10:39 PM CDT | Special Weather Statement | BRO | Brooks | 51 min |
| May 17, 10:59 PM CDT | Areal Flood Advisory | BRO | Zapata | 2 hr |
| May 17, 11:03 PM CDT | Severe Thunderstorm Warning | BRO | Starr, Zapata | 57 min |
| May 17, 11:19 PM CDT | Special Weather Statement | BRO | Jim Hogg | 41 min |
| May 17, 11:22 PM CDT | Special Weather Statement | BRO | Kenedy | 53 min |
| May 17, 11:53 PM CDT | Severe Thunderstorm Warning | BRO | Starr | 55 min |
| May 18, 12:00 AM CDT | Areal Flood Advisory | BRO | Starr | 3 hr |
| May 18, 12:46 AM CDT | Special Weather Statement | BRO | Hidalgo | 59 min |
| May 18, 12:51 AM CDT | Special Weather Statement | BRO | Starr | 54 min |
| May 18, 1:04 AM CDT | Severe Thunderstorm Warning | BRO | Starr | 26 min |
| May 18, 3:35 AM CDT | Special Weather Statement | BRO | Hidalgo | 55 min |
| May 18, 4:04 AM CDT | Special Weather Statement | BRO | Hidalgo | 56 min |
| May 18, 4:45 AM CDT | Special Weather Statement | BRO | Cameron | 60 min |
| May 18, 12:02 PM CDT | Severe Thunderstorm Warning | BRO | Zapata | 58 min |
| May 18, 12:59 PM CDT | Severe Thunderstorm Warning | BRO | Zapata | 61 min |
| May 18, 1:21 PM CDT | Areal Flood Advisory | BRO | Zapata | 84 min |
| May 18, 1:26 PM CDT | Severe Thunderstorm Warning | BRO | Jim Hogg, Starr | 49 min |
| May 18, 2:07 PM CDT | Severe Thunderstorm Warning | BRO | Brooks, Jim Hogg, Starr | 38 min |
| May 18, 2:44 PM CDT | Severe Thunderstorm Warning | BRO | Brooks, Hidalgo, Jim Hogg, Starr | 46 min |
| May 18, 3:26 PM CDT | Severe Thunderstorm Warning | BRO | Brooks, Hidalgo, Kenedy | 49 min |
| May 18, 3:38 PM CDT | Flash Flood Watch | BRO | Brooks, Cameron, Hidalgo, Jim Hogg, Kenedy, Starr and 2 more | 30 hr |
| May 18, 3:48 PM CDT | Severe Thunderstorm Warning | BRO | Kenedy, Willacy | 42 min |
| May 18, 3:49 PM CDT | Special Marine Warning | BRO | 86 min | |
| May 18, 4:31 PM CDT | Special Weather Statement | BRO | Kenedy | 59 min |
Nearby
Severe Thunderstorm Warnings in Texas, 2016Every severe thunderstorm warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.